MAUDE Adverse Event Report: ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ABDOMINAL BINDER; BINDER, ABDOMINAL

ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ABDOMINAL BINDER; BINDER, ABDOMINAL
Model Number 13662067
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2023 reporting patient complained of a rash located where the abdominal binder was located.For this patient, use of the abdominal binder was immediately discontinued, resulting in the rash resolving shortly.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Patient complained of a rash located where the abdominal binder was located.For this patient, use of the abdominal binder was immediately discontinued, resulting in the rash resolving shortly.
 
Additional Manufacturer Narrative
A complaint was received on 9/15/2023 reporting patient complained of a rash located where the abdominal binder was located.For this patient, use of the abdominal binder was immediately discontinued, resulting in the rash resolving shortly.The actual sample was not returned to deroyal for evaluation.Therefore, a true root cause was unable to be determined.Due to the root cause finding there were no corrective and or preventive actions taken.There have been no changes made to the raw material used for this abdominal binder.Product labeling was reviewed, and no issues related to latex were found.Production records were reviewed, and no issues were found.A work in process checks and an inventory check of the abdominal binder was made by deroyal, a total of 50 each of the 13662067 were inspected, and no discrepancies were identified during each inspection.Between july 1, 2021 - october 16, 2023, there have been a total of five complaints reported for this abdominal binder.Only two were related to rash and (b)(6) units sold for a percentage of 0.003%.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ABDOMINAL BINDER
Common Device Name
BINDER, ABDOMINAL
Manufacturer (Section D)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
canales zona 3 finca morancito
villa canales, 01065, guatemala
GT 
Manufacturer (Section G)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
canales zona 3 finca morancito
villa canales, 01065, guatemala
GT  
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key17896450
Report Number3010452421-2023-00003
Device Sequence Number3454369
Product Code FSD
UDI-Device Identifier00749756283281
UDI-Public00749756283281
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number13662067
Device Lot Number59525733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown